# SDR DALA2014111906300

- Difficulty date: November 18, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,065 hours, 45,842 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT ACCESSORY BAY SHEAR TIE AT BS 1380 AND LONGERON 15R.   THE SHEAR TIE WAS REPLACED IAW SRM AND 51-30-5, 51-30-2 AND TREATED, PAINTED IAW SRM 51-10-3, PAR 21 & 14.
